# SDR JIKA2013091001

- Difficulty date: September 10, 2013
- Submitted: September 15, 2013
- Operation: Air carrier
- Aircraft: N6199D
- Make and model: Beech C-99
- Aircraft serial: U169
- Aircraft time: 30,853 hours, 48,998 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: MS28775013
- Condition: Leaking
- Location: Left Brake
- Part time: 649 hours, 832 cycles
- Component: Brake Assembly, Bfgoodrich
- Component part number: 11580013
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THAT WHILE TAXING INTO THE CARGO LOADING RAMP AREA AT KPUC THE LT BRAKE HAD NO BRAKE PRESSURE AND WOULD NOT WORK.   THE PILOT STOPPED THE ACFT ON THE RAMP SHUT THE ENGINES DOWN AND INSPECTED THE LT BRAKES.  THE LT BRAKE WAS LEAKING HYD FLUID.  MX INSPECTED THE LT BRAKE ASSY AND FOUND THE BRAKE MANIFOLD TEE FITTING ON THE NR 2 BRAKE LEAKING FLUID.  R & R THE O-RINGS, PN MS28775-013; BLEED AIR FROM THE BRAKE SYSTEM, LT BRAKE FUNCTIONAL CHECK NORMAL.
